# SDR 9JLA2021011830500

- Difficulty date: January 5, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N980J
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258546
- Aircraft time: 6,517 hours, 3,635 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700668
- Part serial: 00068717
- Condition: Intermittent
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT IN FLIGHT FL280 THE AUTOPILOT STARTED AN UNCOMMANDED CLIMB, 300' WHEN CREW CORRECTED.  IN THE DESCENT IN VNAV AS IT WAS LEVELING IN AGAIN INITIATED AN UNCOMMANDED CLIMB 500' GAIN BEFORE BEING CORRECTED.  THE MAINTENANCE VENDOR TROUBLESHOT AND VERIFIED THE FAULT.  THE INTERMITTENT NR 2 ADC WAS REMOVED AND REPLACED WITH A TESTED ADC.  PERFORMED AUTOPILOT ADJUSTMENT TEST AND NO DEFECTS FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
